# SDR CA180103009

- Difficulty date: December 29, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Abnormal
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT, THE AIRCRAFT`S NR 1 ENGINE ZONE 2 FIRE WARNING ACTIVATED.  THE FLIGHT CREW ACCOMPLISHED THE ENGINE FIRE WARNING SHUTDOWN PROCEDURE AND CHECKLISTS, WHICH RESULTED IN A PRECAUTIONARY ENGINE SHUTDOWN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED FOR AN UNEVENTFUL LANDING.  THE MAINTENANCE INSPECTION FOUND THE FWD RT FIRE SENSING ELEMENT LOOP SEGMENT HAD FAILED.  THE FWD RT FIRE SENSING LOOP SEGMENT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  ALL SUBSEQUENT OPERATIONS WERE NORMAL.  (TC# 20180103009)
